# SDR USAA2010072691487

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 22,793 hours, 17,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1897 - CLT-ATL - EMERGENCY LIGHTS - FIRST CLASS EMERGENCY LIGHT SEAT 3 LEFT INOPERATIVE.  FOUND LOOSE WIRE.  SECURED AS REQUIRED FOR FIRST CLASS EMERGENCY LIGHT 3 LEFT.  OPERATIONAL CHECK WAS GOOD.
